# SDR FDEA201902080289

- Difficulty date: February 8, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 16,211 hours, 9,067 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Actuator
- Part number: A254210012
- Part serial: H0318
- Condition: Malfunctioned
- Location: Nlg
- Part time: 16,211 hours, 9,067 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CONFIGURING TO LAND, WHEN HANDLE LOWERED, RECEIVED UNSAFE NLG INDICATION ON PANELS, & ECAM. POSITION DETECTOR SWITCHED FROM NR 2 - NR 1, SAME RESULTS.  LOW APPROACH. COMPLIED WITH QRH. NLG GREEN INDICATION AFTER MANUAL EXTENSION. DECLARED EMERGENCY, UNEVENTFUL LANDING,  COMPLETED NLG UPLOCK INSTALL IAW AMM 32-31-21-04.  LUBRICATED NLG, IAW AMM 12-22-32-00.  PERFORMED NLG SWING SEVERAL TIMES ON SYSTEMS NR 1 &  2.  OPS CHECKED GOOD.  INDICATIONS NORMAL, NO DEFECTS NOTED IAW AMM 32-31-00-05.  PERFORMED LANDING GEAR FREE FALL TEST, IAW AMM 32-33-00-5.  OPS CHECKS NORMAL.  A/C OK FOR SERVICE.
